Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

X-ray shows biapical chronic change and pleural thickening. Pain in lungs, chest. Reason?

A chest xray showed that I have biapical chronic change and pleural thickening. 10 years ago I had a spontaneous pneumothorax and had a chest tube inserted 3 times. I caught merca at hospital and got pneumonia I ended up having surgery on my left lung to remove n scrape away. I am having pain in my lungs and chest pain also. I have appt with a pulmonary doctor on March 11. That was the soonest I could get. I am in pain and very scared. Help, and much thanks. What could this mean?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pulmonologist 's  Response
The chest pain seems to be associated with pleural thickening most likely as a result of old healed pleural lesions and post surgical. For symptomatic releif you can take analgesic medications in supervision of your doctor and do get it evaluated by a pulmonologist.
Dr. Mishra
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor